# SDR UALA2010082303112

- Difficulty date: August 23, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 50,521 hours, 18,539 cycles
- Engine: Iae V2527A5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 4917011
- Part serial: 221
- Condition: Failed
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON APPROACH FLAPS DOWN, SLATS STUCK AT 1 POSITION.  RE-CYC FLAPS STILL NO HELP.  GOT MESSAGE F-CTL SLATS LOCKED.  WING TIP BRK. REPLACED THE 22CV SFCC2 COMPUTER.  OPS CHECK GOOD.
